# SDR AC2A072792

- Difficulty date: October 22, 2000
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N17238
- Make and model: Bell 206L-3
- Aircraft serial: 51492
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Pipe
- Part number: 206064300005
- Part serial: 000423
- Condition: Cracked
- Location: Engine
- Part time: 317 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STACK CRACKED AS REAR WELD SEAM. REMOVED AND REMOVED STACK.
